# SDR C2XA08ON138

- Difficulty date: June 11, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Condition: Open
- Location: Left Engine
- Part time: 11,900 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 0224 - SMF - FLIGHT CREW HEARD A LOUD "BANG" AFTER TAKE OFF/CLIMB - E1 LOSING POWER AS INCREASING ALTITUDE TO SMF AND DID AN AIR-RETURN AND DID NOT DECLARE AN EMERGENCY.  MAINTENANCE FOUND OUTER BYPASS PANEL BLOWN OPEN AT 11 O`CLOCK.  MAINTENANCE REINSTALLED OUTER BYPASS PANEL.  OPERATIONALLY AND LEAK CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
